Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 2, Pages 105-114
http://dx.doi.org/10.1155/S1048953302000114

Periodic solutions of non-densely defined delay evolution equations

1Faculty des Sciences Semlalia, Departement de Mathematiques, Marrakech BP 2390, Morocco
2James Madison University, Department of Mathematics, Harrisonburg 22807, VA, USA

Received 1 July 2000; Revised 1 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalil Ezzinbi and James H. Liu, “Periodic solutions of non-densely defined delay evolution equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 105-114, 2002. https://doi.org/10.1155/S1048953302000114.